advertisement
Question
Posted by: Maybe baby | 2012-08-20

Stomach cramps

Hi Doc...

My period is late.
I have been off the pill for 3 months now. So I thought that my periods would stay regular (they have been the past 2 months)

I started having stomach cramps since late yesterday (Sunday). Last night was the worst.
I had cramps throughout the day today and now getting bad ones again.
I haven''t been able to have a bowel movement since about Saturday though.
But the cramps don''t feel like in my gut. It is more in the front of my stomach- like period pains (yet no period)

Any idea what it could be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is essential to consult your doctor for an examination and pregnancy test. If you are not pregnant, it is possible that your menstruation is returning but being off the oral contraceptive, you might experience an irregular heavier period. The constipation can be due to the fact that you are about to have your period. It is important to treat your constipation with Laxette syrup, in combination with Softlax tablets (available over the counter).

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement